Alert archive / Ohio / Special Marine Warnings in 2003
Special Marine Warning 113, NWS Cleveland, OH
NWS Cleveland, OH issued this special marine warning at Sep 27, 2003, 1:38 AM EDT. It was in force for 2 hr. No storm report in the archive falls inside the area while it was in force.
The area
The counties it named.
The facts
- Issued
- Sep 27, 2003, 1:38 AM EDT (05:38 UTC)
- Expired
- Sep 27, 2003, 3:45 AM EDT
- In force
- 2 hr
- Issued by
- NWS Cleveland, OH
- Area
- Whole counties
What forecasters said that day
The local office's own words before this special marine warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Cleveland, OH wrote its last area forecast discussion before this special marine warning went out at Sep 26, 9:25 PM EDT, 4 hours 13 minutes earlier.
Area forecast discussion, Sep 26, 9:25 PM EDT, 4 hours 13 minutes before
AREA FORECAST DISCUSSION...UPDATED NATIONAL WEATHER SERVICE CLEVELAND OH 925 PM EDT FRI SEP 26 2003 INSTABILITY CURRENTLY CONFINED SOUTH OF I-70 BUT SOUTH WIND CONTINUES AHD OF FNT WITH STG DYNAMICS ALOFT. STORMS MOVG E ALMOST 40 KTS. SOME EMBEDDED SUPERCELLS IN LINE. MESO LOW DVLPG ON CDFNT NR LWR OH VLY PARTLY IN RESPONSE TO PRES FALLS FN STG STORMS IN VICINITY. ULTIMATELY THE SOUTH END OF FNT MAY TAKE OVER LATER TONIGHT. GOOD SHEAR PROFILE ON 00Z SOUNDINGS. CLUSTERS OF CELLS AHD OF MAIN BAND WL HAVE TO BE WATCHED MOST CLOSELY NEXT FEW HOURS. NEW TORNADO BOX WL CATCH W COUNTIES. WL UPDATE ZONES AND INCLUDE WATCH. BELIEVE OUR SATURDAY FCST TOO PESSIMISTIC AS DRY AIR AND SUBSIDENCE SWEEPING IN BHND FNT AND WORST CASE SCENARIO IS FOR A FEW INSTABILITY SHOWERS DVLPG DURING THE AFTRN ALTHO IT WL BE BLUSTERY AND COOLER. WL TRY TO FRESHEN WORDING A BIT IF I HAVE TIME. UPDATE AS SOON AS POSSIBLE. .CLE... OH...NONE. PA...NONE. KOSARIK
Hazardous weather outlook, Sep 26, 5:15 AM EDT, 20 hours 23 minutes before
OHZ003-006>014-017>023-027>033-036>038-047-089-PAZ001>003-261200- HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE CLEVELAND OH 510 AM EDT THU SEP 25 2003 THIS HAZARDOUS WEATHER OUTLOOK IS FOR MUCH OF NORTHERN OHIO AND A PORTION OF NORTHWEST PENNSYLVANIA. .DAY ONE...TODAY SEVERE THUNDERSTORMS ARE POSSIBLE THIS EVENING AND TONIGHT ASSOCIATED WITH A WARM FRONT AND A COLD FRONT THAT WILL MOVE THROUGH THE AREA. THE CONDITIONS MAY BE RIGHT FOR A TORNADO. OTHERWISE THE THREAT IS FOR DAMAGING WINDS AND LARGE HAIL. .DAYS TWO THROUGH SEVEN... NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION MAY BE NEEDED THIS EVENING AND TONIGHT. KIELTYKA
In the hours before
Special weather statement, Sep 27, 1:10 AM EDT, 28 minutes before
OHZ003-006>014-017>023-027>033-036>038-047-089-PAZ001>003-270600- SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE CLEVELAND OH 110 AM EDT SAT SEP 27 2003 TORNADO WATCH 993 HAS REPLACED TORNADO WATCH 992. TORNADO WATCH 992 IS NO LONGER IN EFFECT SO THE TORNADO WATCH FOR MOST OF NORTHWEST OHIO HAS BEEN CANCELED. TORNADO WATCH 993 FOR NORTH CENTRAL OHIO... NORTHEAST OHIO...AND NORTHWEST PENNSYLVANIA IS IN EFFECT UNTIL 6 AM EDT. SEVERE THUNDERSTORMS WILL CONTINUE TO DEVELOP AND MOVE EAST ACROSS NORTHERN OHIO AND NORTHWEST PENNSYLVANIA EARLY THIS MORNING AHEAD OF A STRONG COLD FRONT. THE STORMS COULD PRODUCE DAMAGING WINDS AND LARGE HAIL AND ISOLATED TORNADOES. TREES AND POWER POLES HAVE BEEN DOWNED BY THE STORMS EARLIER TONIGHT. KOSARIK
The office that day
Everything else NWS Cleveland, OH issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Sep 26, 11:51 PM EDT | Special Marine Warning | CLE | 114 min | |
| Sep 26, 11:51 PM EDT | Special Marine Warning | CLE | 114 min | |
| Sep 26, 11:51 PM EDT | Special Marine Warning | CLE | 114 min | |
| Sep 27, 1:38 AM EDT | Special Marine Warning | CLE | 2 hr |
Nearby
Special Marine Warnings in Ohio, 2003Every special marine warning in 2003
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text.